Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for dysuria

Answered by
Dr.
Dr. Baranidharan Kuselan

Pain Medicine & Palliative Care Specialist

Practicing since :1996

Answered : 375 Questions

default
Posted on Fri, 6 Nov 2015 in Medicines and Side Effects
Question: constant need to urinate all day and night had urine tested come back ok
doctor
Answered by Dr. Baranidharan Kuselan 14 minutes later
Brief Answer:
Need more information

Detailed Answer:
Hi there,
Thanks for posting in HCM.
I am Dr.Barani and I am pleased to assist you.

I need some more information before I can give my opinion.

1. Since when are you having these symptoms?
2. Any other medical illness?
3. Are you a diabetic?
4. What are all the tests done so far?

Regards,
Dr.Barani
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Baranidharan Kuselan 30 minutes later
about a month I have my urine tested and come back ok and had a check for diabetes and that's fine no medical illness
doctor
Answered by Dr. Baranidharan Kuselan 2 hours later
Brief Answer:
Other causes given below

Detailed Answer:
Hi,
Thanks for the additional information.

The two most common causes of increased urination are diabetes mellitus and urinary tract infection.
Both of these have been ruled out in your case.
I believe you are not taking any diuretic medications, the environment is not too cold and you are not consuming increased amount of fluids.

Now other causes should be looked in to that include issues with adrenals, diabetes inspidus ( different from the common diabetes mellitus).
Too much of caffeine and alcohol can also cause similar symptoms.

Let me know if you have any more questions.
Regards,
Dr.Barani
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Baranidharan Kuselan 4 hours later
I'm taking champax for not smoking could this cause it
doctor
Answered by Dr. Baranidharan Kuselan 6 hours later
Brief Answer:
Yes

Detailed Answer:
Hi,
Yes champax can cause increased urination.

Regards,
Dr.Barani
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Diabetes

doctor1 MD

I am dating a man 51 years old, that has been on dialysis for about 3 mo. Kidney failure due to diabetes. I just started dating him and he can not seem to have a hard on. Is this due to the dialysis? Can he take viagra. We have tried stimulation and oral sex. Neither seems to work

doctor1 MD

Hello, what s the difference between Eritel LN80 ( Telmisartan 80 mg & cilnidipine 10 mg tablets) & Teram H5 (Telmisartan 40 mg, Ramipril 5 mg, hydrochlorathiazide 12.5 mg). Which is better? My mom feels extreme headache after having Eritel ln 80 whereas Teram H5 did not have such effect. She is a patient of High BP, Diabetes & recently diagnosed with Thyroid.

doctor1 MD

suffered from acute pancreatitis in 1996 ,and now i am diabetic on insulin ,just wants to know that till now i am having pankeroflat drug since then (2,2,2) before meals . can i stop taking those pills as someone suggested that i should stop taking that drug.

doctor1 MD

Hi. My father is the patient. he s 80 yrs old and had a stroke 5 months ago-he was diagnosed with an ischaemic stroke. Comorbidities are: hypertension, diabetes mellitus and prostate cancer. he s currently discharged from the hospital. he s been having very high blood pressures at night like 194/90 and during the day, especially when we sit him down, it falls so low like 90/70 for about a month now. he also started having seizures some weeks ago, about once a week and now, for the past two days, he s been vomitting. his urine is also highly concentrated and sometimes in a day, urine output is less than 100mls. his appetite has also declined and he s lethargic with lots of hiccups. can you please tell me what is happening?                                                   

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.